Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 4, NWS Jackson, MS

January 8, 2008Adams County, Claiborne County, Jefferson County, Mississippi; Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jan 8, 2008, 2:37 PM CST for Adams County, Claiborne County, Jefferson County, Mississippi; Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2008, 2:37 PM CST (20:37 UTC)
Expired
Jan 8, 2008, 3:15 PM CST
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Catahoula Parish, LA, Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 082036
SVRJAN
LAC025-029-107-MSC001-021-063-082115-
/O.NEW.KJAN.SV.W.0004.080108T2037Z-080108T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  NORTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF FERRIDAY...
  SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
  NORTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  WESTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 315 PM CST

* AT 237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  FROGMORE...OR ABOUT 8 MILES NORTH OF MONTEREY...AND MOVING
  NORTHEAST AT 80 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPOKANE AND CLAYTON BY 245 PM CST...
  SPOKANE AND PINE RIDGE BY 250 PM CST...
  CHURCH HILL BY 255 PM CST...
  LORMAN AND ALCORN BY 305 PM CST...
  PATTISON AND RED LICK BY 310 PM CST...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3210 9091 3182 9078 3146 9174 3162 9183
TIME...MOT...LOC 2037Z 245DEG 72KT 3159 9166

$$

MRM
1 follow-up statement
000 
WWUS54 KJAN 082054
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CST TUE JAN 8 2008

LAC025-082104-
/O.CAN.KJAN.SV.W.0004.000000T0000Z-080108T2115Z/
CATAHOULA LA-
254 PM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CATAHOULA PARISH IS
CANCELLED...

LAT...LON 3172 9162 3175 9157 3174 9154 3177 9153
      3210 9091 3183 9078 3181 9080 3156 9147
      3153 9157
TIME...MOT...LOC 2054Z 250DEG 43KT 3163 9150

$$

LAC029-107-MSC001-021-063-082115-
/O.CON.KJAN.SV.W.0004.000000T0000Z-080108T2115Z/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-CLAIBORNE MS-ADAMS MS-
254 PM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR NORTHERN ADAMS...WESTERN CLAIBORNE AND NORTHWESTERN JEFFERSON
COUNTIES...AND NORTHEASTERN CONCORDIA AND SOUTHERN TENSAS PARISHES...

AT 254 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN
ACTIVATION IS SUGGESTED.  THIS STORM WAS LOCATED NEAR RIDGECREST...OR
ABOUT NEAR FERRIDAY...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPOKANE BY 300 PM CST...
  PINE RIDGE AND 9 MILES SOUTH OF WATERPROOF BY 305 PM CST...
  CHURCH HILL BY 315 PM CST...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3172 9162 3175 9157 3174 9154 3177 9153
      3210 9091 3183 9078 3181 9080 3156 9147
      3153 9157
TIME...MOT...LOC 2054Z 250DEG 43KT 3163 9150

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 1:57 PM CST, 40 minutes earlier.

Area forecast discussion, Jan 8, 1:57 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CST TUE JAN 8 2008

.DISCUSSION...
DID AN UPDATE TO THE FORECAST FOR INCLUSION OF TORNADO WATCH #9 FOR
NORTHWEST QUADRANT OF THE FORECAST AREA THROUGH 9 PM. PRESSURE
GRADIENTS AHEAD OF APPROACHING COLD FRONT ALSO NECESSITATED ISSUANCE
OF A WIND ADVISORY (SUSTAINED 30 MPH, GUSTS TO 40 MPH) FOR THE UPPER
MS DELTA UNTIL 6 PM. LAKE WIND ADVISORY ADJUSTED TO FIT AREAS
ROUGHLY ALONG (OR JUST NORTHWEST) OF THE NATCHEZ TRACE THROUGH 6 PM.

CONVECTION NOW STARTING TO ENTER INTO NORTHWEST SECTIONS OF THE CWA
ALONG COLD FRONT WITH MOST VIGOROUS STORMS NOW SKIRTING SE AR
COUNTIES AND FAR NORTHWEST MS COUNTIES. EXPECT BEST FORCING AND
SHEAR TO KEEP HIGHEST RISK OF SEVERE WEATHER (INCLUDING POSSIBLE
TORNADOES) TO NORTHWEST ZONES. MOST OF THE (SHALLOW) CONVECTION OUT
AHEAD OF THE FRONT IN THE CWA HAS BEEN KEPT IN CHECK BY LARGE
THERMAL CAP AROUND 7 TO 10 KFT. HOWEVER...ONE CELL HAS BROKEN CAP
AND IS ENTERING CATAHOULA PARISH AND WILL BE MONITORED. THERE IS
POTENTIAL MORE OF THESE PREFRONTAL CELLS COULD BREAK THE CAP AS
UPPER LEVEL ENERGY INPUT GRADUALLY INCREASES. /BB/

&&

.PREVIOUS DISCUSSION...BEEN WATCHING SOME NASTY STORMS ACROSS
ARKANSAS THIS MORNING IN ASSOCIATION WITH A COLD FRONT HEADED OUR
WAY. THESE STORMS HAVE BEEN SHOWING TORNADIC CIRCULATIONS IN AN
ENVIRONMENT WHERE COMBINATIONS OF SHEAR...LIFT AND INSTABILITY ARE
MAXIMIZED. EXPECT THIS ZONE TO DANGEROUS SHEAR...LIFT AND
INSTABILITY TO CLIP THE NORTHWEST CORNER OF THE CWA LATER THIS
AFTERNOON AS THE FRONT MOVES CLOSER. THUS...SEVERE POTENTIAL WILL BE
MAXIMIZED FROM AROUND 1 PM THROUGH 5 PM ACROSS DELTA SECTIONS OF
SE AR...FAR NW MS AND NORTHEAST LA. LOW PRESSURE FORMING ALONG THE
FRONT WILL PULL NORTH AWAY FROM THE REGION LATE TODAY WITH THE BULK
OF UPPER LEVEL ENERGY PASSING BY TO THE NORTH. THAT EVOLUTION WILL
RESULT IN A DIMINISHING SEVERE WEATHER RISK AS STORMS PROGRESS SOUTH
AND EAST THIS EVENING INTO THE BULK OF THE ARKLAMISS. HOWEVER...LOW
LEVEL JUICE (DEWPOINTS 60 TO 65 DEGREES) WILL BE ENOUGH TO ENSURE AT
LEAST SOME STORMS WILL CONTINUE ALTHOUGH THE MAIN RISKS WILL
TRANSLATE INTO DAMAGING WIND GUSTS. ATMOSPHERIC SUPPORT FOR STRONG
CONVECTION WILL SLACKEN FURTHER AS THE FRONT AND ASSOCIATED PRECIP
MOVE INTO THE SOUTHEAST QUADRANT OF THE AREA MID TO LATE EVENING.

FORECAST HAS BEEN UPDATED TO REFINE THUNDERSTORM RISKS,
PRECIPITATION TIMING, TEMPERATURES, AND DEWPOINTS TODAY AND TONIGHT.
WILL ALSO REFINE THE HWO. /BB/

&&

.AVIATION...MVFR FLIGHT CATS DUE TO CEILINGS WILL BE AROUND THE
REGION THROUGH THE MAJORITY OF THE DAY WITH ISOLATED LIGHT SHOWERS
FALLING THROUGH MIDDAY AND AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT.GUSTY SOUTH WINDS WILL CONTINUE TO OCCUR AT ALL SITES TODAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. SHRA COVERAGE WILL
INCREASE FROM THE WEST THROUGH THE DAY THIS MORNING WITH
THUNDERSTORM COVERAGE INCREASING FROM THE WEST DURING THE LATE
AFTERNOON TO EARLY EVENING HOURS. VFR CONDITIONS WILL SPREAD EAST IN
THE WAKE OF THE COLD FRONT TONIGHT. /50/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  63  54  68 /  73  21  57  67
MERIDIAN      51  63  55  72 /  85  21  68  83
VICKSBURG     48  62  49  67 /  43  18  46  53
HATTIESBURG   52  66  58  74 /  66  27  45  57
NATCHEZ       48  63  53  69 /  49  18  47  58
GREENVILLE    44  59  48  67 /  31  13  32  39
GREENWOOD     44  60  50  65 /  46  14  42  50

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ028>033-
     037>039-043>050-053.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
     025>027-034>036-040>042.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
     015-016-023>025.

AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.

&&

50
Hazardous weather outlook, Jan 8, 11:27 AM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CST TUE JAN 8 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
091730-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1127 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

A STRONG AREA OF LOW PRESSURE PASSING TO OUR NORTH WILL SEND AN
ASSOCIATED COLD FRONT TOWARD THE ARKLAMISS TODAY. MOISTURE...WINDS AND
INSTABILITY WILL INCREASE ACROSS THE AREA AHEAD OF THE SYSTEM...MAKING
CONDITIONS FAVORABLE FOR STORM DEVELOPMENT. AS THE COLD FRONT ENTERS
THE DELTA REGION LATER THIS AFTERNOON AND THE REMAINDER OF THE AREA
TONIGHT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
NORTH OF THE NATCHEZ TRACE CORRIDOR. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY THREATS BUT TORNADOES CANNOT BE RULED OUT. THE
RISK FOR SEVERE THUNDERSTORMS AND ASSOCIATED TORNADOES WILL BE
HIGHEST FOR AREAS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA
AND NORTHWEST MISSISSIPPI NORTHWEST OF A GRENADA MISSISSIPPI TO
WINNSBORO LOUISIANA LINE.

IN ADDITION...GUSTY SOUTH WINDS WILL EXIST ACROSS THE ARKLAMISS FOR A
GOOD PORTION OF THE DAY TUESDAY. WINDS WILL BE HIGHEST OVER WESTERN
PORTIONS OF THE AREA WHERE A LAKE WIND ADVISORY WILL BE IN EFFECT
FROM MID MORNING THROUGH MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

ANOTHER STRONG STORM SYSTEM WILL MOVE THROUGH THE ARKLAMISS REGION
THURSDAY. THIS WILL SEND A COLD FRONT THROUGH THE AREA AND PROVIDE
ANOTHER GOOD CHANCE OF STRONG TO SEVERE STORMS. THINGS ARE BEGINNING
TO LINE UP FOR THURSDAY TO POSSIBLY BE MORE ACTIVE THAN TODAY.
STRONG FORCING AND SHEAR ARE EXPECTED ONCE AGAIN. IN ADDITION TO
THAT...THIS SYSTEM LOOKS TO HAVE BETTER INSTABILITY AND SHOULD POSE
A GREATER RISK FOR SEVERE WEATHER. AT THIS TIME STRONG TO SEVERE
THUNDERSTORMS LOOK POSSIBLE OVER THE ENTIRE OUTLOOK AREA...BUT AREAS
ALONG AND SOUTHEAST OF THE NATCHEZ TRACE LOOK TO HAVE A GREATER
CHANCE OF SEEING SEVERE STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH EARLY THIS EVENING
FOR AREAS OF THE ARKLAMISS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR.
ACTIVATION MAY BE NEEDED AGAIN THURSDAY...BUT OTHERWISE ACTIVATION
IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

In the hours before

Special weather statement, Jan 8, 1:04 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CST TUE JAN 8 2008

ARZ074-075-082005-
ASHLEY AR-CHICOT AR-
104 PM CST TUE JAN 8 2008

A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL AND DAMAGING WIND
WAS LOCATED OVER UNION COUNTY...33 MILES WEST OF WEST CROSSETT AT
104 PM CST...MOVING EAST AT 60 MPH.

THIS STORM SHOULD MOVE INTO WESTERN ASHLEY COUNTY BY 130 PM CST.
SHOULD IT MAINTAIN ITS TRACK AND INTENSITY...A SEVERE THUNDERSTORM
WARNING WOULD BE NEEDED.

PEOPLE IN ASHLEY AND CHICOT COUNTIES...INCLUDING THE CITIES OF
CROSSETT...DERMOTT...HAMBURG...NORTH CROSSETT AND WEST CROSSETT...
SHOULD MONITOR THIS STORM CLOSELY.

AEG
Special weather statement, Jan 8, 2:11 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
211 PM CST TUE JAN 8 2008

MSZ018-082040-
BOLIVAR MS-
211 PM CST TUE JAN 8 2008

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS EASTERN
ARKANSAS AND IS APPROACHING BOLIVAR COUNTY. PERSONS IN BOLIVAR
COUNTY...INCLUDING THE CITIES OF CLEVELAND...ROSEDALE AND SHELBY...
SHOULD CLOSELY MONITOR THESE STORMS AND BE PREPARED TO TAKE ACTION
SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL
9 PM.

EEC
Local storm report, Jan 8, 2:36 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             5 NE DERMOTT            33.58N 91.38W
01/08/2008  E1.75 INCH       DESHA              AR   EMERGENCY MNGR

            GOLF BALL TO QUARTER SIZED HAIL WAS REPORTED NEAR THE HWY
            65 AND HWY 165 SPLIT.

&&

JFAIRLY

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:12 PM CSTWind AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more4 hr
Jan 8, 2:16 PM CSTSevere Thunderstorm WarningJANBolivar, Washington29 min
Jan 8, 2:30 PM CSTSevere Thunderstorm WarningJANBolivar45 min
Jan 8, 3:17 PM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson43 min
Jan 8, 3:25 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington37 min
Jan 8, 3:27 PM CSTTornado WarningJANAdams, Claiborne, Jefferson39 min
Jan 8, 3:45 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore45 min
Jan 8, 4:31 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery44 min
Jan 8, 5:00 PM CSTSevere Thunderstorm WarningJANMontgomery, Webster30 min
Jan 8, 5:18 PM CSTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson27 min
Jan 8, 5:30 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster30 min
Jan 8, 5:38 PM CSTTornado WarningJANCopiah, Rankin, Simpson37 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.